Certain results for a class of nonlinear functional spaces

  • K. Soltanov Department of Mathematics, Iğdir University, 76000, Iğdir, Turkey https://orcid.org/0000-0002-6922-6791
  • U. Sert Department of Mathematics, Hacettepe University, 06800, Beytepe, Ankara, Turkey
Keywords: pn-space, variable exponent, integral inequality, nonlinear differential equation, embedding theorem
Published online: 2020-06-29


In this article, we study properties of a class of functional spaces, so-called pn-spaces, which arise from investigation of nonlinear differential equations. We establish some integral inequalities to analyse the structures of the pn-spaces with the constant and variable exponent. We prove embedding theorems, which indicate the relation of these spaces with the well known classical Lebesgue and Sobolev spaces with the constant and variable exponents.

Article metrics
PDF downloads: 59
Abstract views: 216
How to Cite
Soltanov K., Sert U. Certain Results for a Class of Nonlinear Functional Spaces. Carpathian Math. Publ. 2020, 12 (1), 208-228.